Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

July 6, 2012Tuscaloosa County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 6, 2012, 6:39 PM CDT for Tuscaloosa County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 6:39 PM CDT (23:39 UTC)
Expired
Jul 6, 2012, 7:30 PM CDT
In force
51 min
Issued by
NWS Birmingham, AL

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 75 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WWUS84 KBMX 062339
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT FRI JUL 6 2012

ALZ023-070030-
TUSCALOOSA AL-
639 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA COUNTY UNTIL
730 PM CDT...

AT 635 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKWOOD TO MCFARLAND MALL
TO KNOXVILLE...AND MOVING WEST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLT...
  TUSCALOOSA...
  NORTHPORT...
  UNIVERSITY MALL...
  DEERLICK CREEK CAMPGROUNDS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3333 8784 3338 8780 3338 8723 3336 8723
      3336 8720 3334 8720 3319 8747 3301 8772
      3302 8783 3328 8784
TIME...MOT...LOC 2339Z 073DEG 8KT 3330 8732 3317 8757
          3304 8776

$$

MA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:29 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 6, 3:29 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUL 6 2012

.DISCUSSION...

WE WILL BE FLIRTING WITH STRONG/SEVERE THUNDERSTORMS FOR A FEW
HOURS INTO THE EVENING HOURS...BUT DO NOT EXPECT COVERAGE TO BE AS
GREAT AS LAST NIGHT. HIGHEST POPS TONIGHT WILL OBVIOUSLY NEED TO
BE IN THE SOUTH AND WEST PORTIONS...WHERE INSTABILITY IS GREATEST.

WE WILL REMAIN ON THE SOUTH PERIPHERY OF THE ELONGATED UPPER LEVEL
RIDGE TOMORROW. HOWEVER...MODELS CONTINUE TO COME INTO BETTER
AGREEMENT ON THE EVOLUTION OF A DEVELOPING UPPER LEVEL TROUGH IN
THE SOUTHEASTERN STATES LATE IN THE WEEKEND INTO NEXT WEEK. THIS
TROUGH...AND ASSOCIATED COLD/STATIONARY FRONT...WOULD BRING TEMPS
DOWN TO NORMAL LEVELS...AND COULD BRING SEVERAL DAYS OF
SIGNIFICANT (AND NEEDED) RAINFALL. THE ONLY THING KEEPING ME FROM
GOING WITH LIKELY POPS AT SOME POINT NEXT WEEK IS THAT THE LONG
RANGE MODELS STILL DIFFER ON WHEN THE AXIS OF BEST MOISTURE
(ASSOCIATED WITH THE FRONT) MOVE THROUGH CENTRAL ALABAMA.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

EXPECTING ALTHOUGH MAYBE NOT AS MUCH SOME LATE AFTERNOON AND EARLY
EVENING THUNDERSTORM ACTIVITY TO BE POSSIBLE. EXACT LOCALES ARE
DIFFICULT TO PINPOINT AT THIS TIME BUT THINKING THAT ACTIVITY
DEVELOPMENT WILL START OUT W/S AND WORK ITS WAY NE TO OTHER TAF
AREAS WITH OUTFLOWS/REDEVELOPMENT/ETC DUE TO SOME LINGERING
BOUNDARIES AND HEATING. SO WILL KEEP VCTS BUT STAIR STEP BEGIN TIMES
A TAD FROM S/W TO N/E.

08/MNK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  94  73  94  72 /  10  20  10  10  20
ANNISTON    73  93  73  93  72 /  10  20  20  10  20
BIRMINGHAM  75  94  74  93  73 /  20  30  20  20  30
TUSCALOOSA  75  96  74  93  73 /  30  30  20  30  40
CALERA      75  93  74  93  73 /  20  30  20  20  30
AUBURN      75  93  74  94  74 /  20  30  20  10  10
MONTGOMERY  75  94  74  94  74 /  20  30  20  10  20
TROY        73  93  72  92  72 /  20  30  20  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 6, 5:37 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT FRI JUL 6 2012

ALZ011>015-017>050-072245-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
537 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY NEAR
AND WEST OF A LINE FROM SELMA TO CENTREVILLE TO BRILLIANT.
ELSEWHERE...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE.
THE ACTIVITY SHOULD LOSE INTENSITY AND COVERAGE BY 10 PM. THE
MAIN THREATS FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED INTO THE EVENING HOURS.

In the hours before

Local storm report, Jul 6, 4:55 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     BEAVERTON               33.93N 88.02W
07/06/2012                   LAMAR              AL   EMERGENCY MNGR

            TREES DOWN IN THE BEAVERTON COMMUNITY.

&&

ANDERSON
Special weather statement, Jul 6, 5:00 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT FRI JUL 6 2012

ALZ012-062245-
LAMAR AL-
500 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR COUNTY UNTIL 545
PM CDT...

AT 455 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEDFORD...OR 5 MILES NORTHWEST OF VERNON...MOVING
SOUTHWEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILLPORT...
  KENNEDY...
  LAMAR COUNTY PUBLIC LAKE...
  HIGHTOGY...
  STAR...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3389 8823 3381 8795 3352 8795 3354 8828
TIME...MOT...LOC 2200Z 025DEG 22KT 3377 8820

MA
Special weather statement, Jul 6, 5:28 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT FRI JUL 6 2012

ALZ022-062315-
PICKENS AL-
528 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS COUNTY UNTIL
615 PM CDT...

AT 527 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ETHELSVILLE...OR 10 MILES SOUTHWEST OF MILLPORT...
MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ETHELSVILLE...
  FOREST...
  MCSHAN...
  PINE GROVE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3342 8830 3353 8828 3353 8808 3352 8807
      3328 8814 3328 8831
TIME...MOT...LOC 2228Z 027DEG 10KT 3347 8822

MA
Special weather statement, Jul 6, 5:38 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI JUL 6 2012

ALZ031-032-062330-
GREENE AL-HALE AL-
538 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR HALE AND GREENE COUNTIES UNTIL
630 PM CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION TO WEDGEWORTH TO
GREENSBORO...AND MOVING WEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GREENSBORO...
  EUTAW...
  NEWBERN...
  SAWYERVILLE...
  GREENSBORO MUNICIPAL AIRPORT...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3308 8785 3302 8783 3301 8780 3285 8766
      3276 8747 3266 8748 3265 8753 3258 8753
      3252 8766 3260 8790 3261 8784 3262 8786
      3264 8803 3268 8806 3269 8804 3276 8811
      3280 8807 3283 8817 3286 8816 3290 8819
TIME...MOT...LOC 2238Z 076DEG 12KT 3295 8795 3282 8778
          3270 8752

MA
Special weather statement, Jul 6, 6:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT FRI JUL 6 2012

ALZ022-070015-
PICKENS AL-
627 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PICKENS COUNTY UNTIL 715
PM CDT...

AT 625 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GORDO...MOVING WEST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CARROLLTON...
  OWENS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3335 8813 3338 8784 3334 8783 3329 8783
      3328 8784 3326 8783 3326 8784 3325 8783
      3319 8783 3311 8805
TIME...MOT...LOC 2327Z 074DEG 2KT 3327 8792

MA
Special weather statement, Jul 6, 6:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT FRI JUL 6 2012

ALZ023-070030-
TUSCALOOSA AL-
639 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA COUNTY UNTIL
730 PM CDT...

AT 635 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BROOKWOOD TO MCFARLAND MALL
TO KNOXVILLE...AND MOVING WEST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLT...
  TUSCALOOSA...
  NORTHPORT...
  UNIVERSITY MALL...
  DEERLICK CREEK CAMPGROUNDS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3333 8784 3338 8780 3338 8723 3336 8723
      3336 8720 3334 8720 3319 8747 3301 8772
      3302 8783 3328 8784
TIME...MOT...LOC 2339Z 073DEG 8KT 3330 8732 3317 8757
          3304 8776

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jul 5, 7:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton45 min
Jul 5, 7:27 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega22 min
Jul 5, 7:48 PM CDTSpecial Weather StatementBMXCherokee42 min
Jul 5, 7:51 PM CDTSpecial Weather StatementBMXShelby39 min
Jul 5, 8:01 PM CDTSevere Thunderstorm WarningBMXShelby29 min
Jul 5, 8:04 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton41 min
Jul 5, 8:11 PM CDTSpecial Weather StatementBMXCherokee, Cleburne34 min
Jul 5, 8:22 PM CDTSevere Thunderstorm WarningBMXCherokee23 min
Jul 5, 8:35 PM CDTSpecial Weather StatementBMXChilton, Coosa40 min
Jul 5, 8:40 PM CDTSpecial Weather StatementBMXAutauga, Dallas50 min
Jul 5, 8:47 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Etowah28 min
Jul 5, 8:54 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah51 min
Jul 5, 9:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair38 min
Jul 5, 9:32 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair28 min
Jul 5, 9:35 PM CDTSpecial Weather StatementBMXDallas, Marengo40 min
Jul 5, 9:36 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Jul 5, 9:52 PM CDTSpecial Weather StatementBMXSt. Clair, Talladega38 min
Jul 5, 9:58 PM CDTSpecial Weather StatementBMXWinston47 min
Jul 5, 10:01 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair29 min
Jul 5, 10:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston39 min
Jul 5, 10:10 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Jul 5, 10:17 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jul 5, 10:23 PM CDTSpecial Weather StatementBMXMarengo52 min
Jul 5, 10:44 PM CDTSevere Thunderstorm WarningBMXMarion, Winston61 min
Jul 5, 11:11 PM CDTSpecial Weather StatementBMXWalker34 min
Jul 5, 11:15 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar60 min
Jul 5, 11:32 PM CDTSpecial Weather StatementBMXRussell43 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jul 6, 12:17 AM CDTSpecial Weather StatementBMXBarbour, Russell43 min
Jul 6, 12:30 AM CDTSevere Thunderstorm WarningBMXBarbour45 min
Jul 6, 1:01 AM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jul 6, 1:44 AM CDTSpecial Weather StatementBMXBarbour46 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningBMXMarion28 min
Jul 6, 3:29 PM CDTSpecial Weather StatementBMXMarion46 min
Jul 6, 3:35 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 6, 3:37 PM CDTSevere Thunderstorm WarningBMXMarion38 min
Jul 6, 3:47 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 3:53 PM CDTSpecial Weather StatementBMXLamar52 min
Jul 6, 3:58 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Jul 6, 4:22 PM CDTSpecial Weather StatementBMXWinston38 min
Jul 6, 4:27 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 6, 4:32 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 4:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 6, 5:00 PM CDTSpecial Weather StatementBMXLamar45 min
Jul 6, 5:28 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 5:38 PM CDTSpecial Weather StatementBMXGreene, Hale52 min
Jul 6, 6:27 PM CDTSpecial Weather StatementBMXPickens48 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.